Journal of Differential Geometry

Concentrated, nearly monotonic, epiperimetric measures in Euclidian space

Thierry De Pauw

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 77, Number 1 (2007), 77-134.

Dates
First available in Project Euclid: 27 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1185550816

Digital Object Identifier
doi:10.4310/jdg/1185550816

Mathematical Reviews number (MathSciNet)
MR2344355

Zentralblatt MATH identifier
1151.28004

Citation

De Pauw, Thierry. Concentrated, nearly monotonic, epiperimetric measures in Euclidian space. J. Differential Geom. 77 (2007), no. 1, 77--134. doi:10.4310/jdg/1185550816. https://projecteuclid.org/euclid.jdg/1185550816


Export citation